# SDR N6WA2021090801

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 30,394 hours, 20,991 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Retainer
- Part number: CC670392056
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE RETAINER IN R/H MLG WHEEL WELL HAS A CRACK.R&R ANGLE RETAINER IN R/H MLG WHEEL WELL IAW CRJ 700 AMM 53-83-85.
